Coverings of internal groupoids and crossed modules in the category of groups with operations


Creative Commons License

AKIZ H. F. , ALEMDAR N., MUCUK O., Sahan T.

GEORGIAN MATHEMATICAL JOURNAL, vol.20, no.2, pp.223-238, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 20 Issue: 2
  • Publication Date: 2013
  • Doi Number: 10.1515/gmj-2013-0021
  • Title of Journal : GEORGIAN MATHEMATICAL JOURNAL
  • Page Numbers: pp.223-238

Abstract

In this paper we prove some results on the covering morphisms of internal groupoids. We also give a result on the coverings of the crossed modules of groups with operations.